MathSciNet Relay Station
MathSciNet bibliographic data
MR610479 (82i:10030) 10D15 (10D40 22E45 22E55)
Shahidi, Freydoon On certain $L$-functions. Amer. J. Math. 103 (1981), no. 2, 297–355.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement